Sudafed Sinus (Oral)


Questions | Reviews **~

Before Quotes Chimp


Before Quotes Chimp begin exploring the four major types of personal insurance, let us start with a brief explanation of insurance and why you need it to manage the risks in your life. Understanding this will help you be better prepared when you visit...
by Tambrey in Tambrey, 02/28/2014

I love these arltsie


I love these arltsiec. How many words can a wordsmith smith?
by Maryellen in Maryellen, 01/15/2014

Sudafed Sinus (Oral) Drug and Prescription Information

Sudafed Sinus (Oral)

Sudafed Sinus (Oral) Medication Classification

DECONGESTANT/ANALGESIC (By mouth)

Sudafed Sinus (Oral) Brandname

Tylenol Sinus Maximum Strength, Advil Cold & Sinus, Sudafed Sinus, Aleve Cold & Sinus, Cepacol Sore Throat, Proprinal Cold & Sinus, Ibuprofen Cold & Sinus, Ibu-profen Cold & Sinus, Dristan Sinus, Motrin Sinus Headache, Coldonyl, Sinus

Sudafed Sinus (Oral) is used for the Treatment

Treats stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

When To Not Use Sudafed Sinus (Oral)

You should not use this medicine if you have ever had an allergic reaction to decongestants or pain killers. Some of these medicines may contain aspirin and should not be given to children under age 16. Aspirin can cause a serious disease called Reye's syndrome in children and teenagers who have chicken pox, flu, or similar infections. You should not use this medicine if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days.

How Should You Use Sudafed Sinus (Oral)

Tablet, Chewable Tablet, Fizzy Tablet, Long Acting Tablet, Capsule, Liquid Filled Capsule, Liquid, Powder

  • Your doctor will tell you how much of this medicine to use and how often. Do not use more medicine or use it more often than your doctor tells you to.
  • If you are using this medicine without a prescription, follow the instructions on the medicine label.
  • It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • You may take your medicine with food or milk to avoid stomach upset.
  • If you use the tablet, capsule, extended-release tablet, or liquid-filled capsule, swallow the pill whole. Do not crush, break, or chew (unless the medicine label says "chewable").
  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, medicine dropper, or medicine cup. You might need to shake the medicine just before you use it.
  • If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.
  • If a dose is missed:
  • If you miss a dose or forget to use your medicine, use it as soon as you can. If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose. Do not use extra medicine to make up for a missed dose.

Proper Sudafed Sinus (Oral) Storage

Store Sudafed Sinus (Oral) at room temperature away from sunlight and moisture unless otherwise stated by manufacturer's instructions or labelling. Keep Sudafed Sinus (Oral) and all medications out of the reach of children.

What To Avoid While Using Sudafed Sinus (Oral)

Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.

  • Make sure your doctor knows if you are also using medicine for high blood pressure or depression, or blood thinners (Coumadin®), or MAO inhibitors (Nardil®, Marplan®, Parnate®, Eldepryl®).
  • Avoid drinking alcohol or taking diet pills (Accutrim®, Dexatrim®) while taking this medicine.
  • If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor.
  • Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.
  • Avoid taking sleeping pills, other cold or allergy medicine, sedatives, muscle relaxants, tranquilizers, or narcotic pain killers unless approved by your doctor.

Sudafed Sinus (Oral) Warnings

  • If you are pregnant or breastfeeding, talk to your doctor before taking this medicine.
  • Before using this medicine, let your doctor know if you have heart disease, high blood pressure, diabetes, an enlarged prostate, or an overactive thyroid.
  • This medicine might contain phenylalanine. This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • Call your doctor if your symptoms get worse after 2 or 3 days of treatment, or if they do not improve after 7 days. Also call if you develop a severe sore throat or fever; or cough up thick yellow mucus.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Read the medicine label carefully to see if your medicine has ibuprofen in it, or ask your pharmacist.
  • If your medicine contains aspirin and has a vinegar smell, you should not use it.
  • This medicine may make you restless. If you have trouble sleeping, take your medicine well before bedtime.
  • Children may be more sensitive to this medicine than adults, especially if they use too much medicine. Always read medicine labels closely to give your child the right amount. If you are not sure how much medicine to use, ask your pharmacist.

Sudafed Sinus (Oral) Side Effects

Call your doctor right away if you notice any of these side effects:

  • Red or brown, grainy vomit
  • Black stools
  • Ringing or buzzing in the ears
  • Fast, pounding, or irregular heartbeat
  • Trouble breathing
  • Severe headache
  • If you notice these less serious side effects, talk with your doctor:
  • Restlessness
  • Trouble sleeping
  • Stomach upset
  • Painful or difficult urination
  • Headache

Sudafed Sinus (Oral) Ratings

Overall Rating:

2.5**~

 

(based on 2 reviews)

Effectiveness:

***~

Ease of Use:

***

Overall Satisfaction:

*~

Reviewit

Reviews

Sudafed Sinus (Oral)
3.0

Effectiveness: ***

Ease of Use: *****

Overall Satisfaction: *

Avatar_thumbnail

Theresa, Theresa - 03/06/2014

As unpleasant as QuotesChimp may be to purchase auto insurance, it will be even more distasteful if you don't fully understand the who's, why's, what's, and how's of your coverage. And since ignorance is never bliss when it comes to insurance, it pays to know your policy, from the declarations page to the fine print.

Sudafed Sinus (Oral)
2.5

Effectiveness: ****

Ease of Use: *

Overall Satisfaction: **

Avatar_thumbnail

Marsanda, Marsanda - 01/14/2014

If you want to know how I feel about this, click on my profile and read some of my awsenrs on the same question.I came back from Thailand 3 weeks ago. I had the full mummy makeover,and the tummy tuck and lipo were great, but the breasts were completely the ugliest things i had ever seen. I'm talking saggy below with implants under my chin, It was star wars freaky.So I had them redone the day I flew back to Australia (big mistake) and for the last 3 weeks have had nothing but pain, infected stitches, and no help from the company that sent me over there.If you want to get this done I ask you do one thing that I didn't. Organize post op care in your own country, because in Thailand they give you a bag of drugs and once you're out of the country you're on your own. NO surgeon will touch you, I was even turned away from a private hospital. The basic notion is you took the risk getting major surgery in a 3rd world country, this is what you get'.If I could do it all again I would save the extra money and get it done properly. It's not just you, it affects the whole family when mum can't get off the couch, mum can't drive the car, make the lunches, believe me it's a family affair!!Yes it's cheaper but I have breasts that will be scarred badly for life.Please choose wisely.Best of luck